| Model Number |
H74939171071510 |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 - initial reporter address 1: (b)(6).G4 - premarket / 510(k): k103751, k110122, k141521.
Event or Problem Description
It was reported that balloon burst occurred.The target lesion was located in the moderately tortuous and moderately calcified fistula.A 7.0 x 150, 135cm mustang balloon catheter was advanced for dilation.During inflation at 6 atmospheres, the balloon burst.The procedure was completed with another balloon.There were no patient complications as a result of this event.